×

Spectral synthesis in Sobolev spaces and uniqueness of solutions of the Dirichlet problem. (English) Zbl 0504.35018


MSC:

35D10 Regularity of generalized solutions of PDE (MSC2000)
35A05 General existence and uniqueness theorems (PDE) (MSC2000)
35J40 Boundary value problems for higher-order elliptic equations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Adams, D. R., Maximal operators and capacity.Proc. Amer. Math. Soc., 34 (1972), 152–156. · Zbl 0238.31008 · doi:10.1090/S0002-9939-1972-0350314-1
[2] –, On the existence of strong type estimates inR n .Ark. Mat., 14 (1976), 125–140. · Zbl 0325.31008 · doi:10.1007/BF02385830
[3] Adams, D. R. &Meyers, N. G., Thinness and Wiener criteria for non-linear potentials.Indiana Univ. Math. J., 22 (1972), 169–197. · Zbl 0244.31012 · doi:10.1512/iumj.1972.22.22015
[4] Adams, D. R. &Polking, J. C., The equivalence of two definitions of capacity.Proc. Amer. Math. Soc., 37 (1973), 529–534. · Zbl 0251.31005 · doi:10.1090/S0002-9939-1973-0328109-5
[5] Babuška, I., Stability of the domain with respect to the fundamental problems in the theory of partial differential equations, mainly in connection with the theory of elasticity, I–II (in Russian).Czechoslovak Math. J., 11 (86) (1961), 76–105 and 165–203.
[6] Bagby, T., Quasi topologies and rational approximation.J. Funct. Anal., 10 (1972), 259–268. · Zbl 0266.30024 · doi:10.1016/0022-1236(72)90025-0
[7] Bagby, T., Approximation in the mean by solutions of elliptic equations.Trans. Amer. Math. Soc. · Zbl 0538.35029
[8] Beurling, A. &Deny, J., Dirichlet spaces.Proc. Nat. Acad. Sci. USA, 45 (1959), 208–215. · Zbl 0089.08201 · doi:10.1073/pnas.45.2.208
[9] Brézis, H. & Browder, F. E., Some properties of higher order Sobolev spaces.J. Math. Pures Appl. · Zbl 0512.46034
[10] Calderón, A. P., Lebesgue spaces of differentiable functions and distributions,Proc. Symp. Pure Math. 4 (1961), 33–49. · Zbl 0195.41103
[11] Deny, J., Les potentiels d’énergie finie.Acta Math., 82 (1950), 107–183. · Zbl 0034.36201 · doi:10.1007/BF02398276
[12] –, Théorie de la capacité dans les espaces fonctionnels,Séminaire de Théorie du Potentiel. 9 (1964–65), no. 1.
[13] –, Méthodes hilbertiennes en théorie du potentiel, inPotential Theory (C.I.M.E., I Ciclo, Stresa 1969), 121–201. Ed. Cremonese, Rome, 1970.
[14] Deny, J. &Lions, J. L., Les espaces du type de Beppo Levi.Ann. Inst. Fourier (Grenoble) 5 (1953–54), 305–370. · Zbl 0065.09903
[15] Fuglede, B., Applications du théorème minimax à l’étude de diverses capacités.C.R. Acad. Sci. Paris, Sér. A, 266 (1968), 921–923. · Zbl 0159.40801
[16] –, The quasi topology associated with a countably additive set function.Ann. Inst. Fourier (Grenoble), 21: 1 (1971), 123–169. · Zbl 0197.19401
[17] Havin, V. P., Approximation in the mean by analytic functions.Dokl. Akad. Nauk SSSR, 178 (1968), 1025–1028.
[18] Hedberg, L. I., Non-linear potentials and approximation in the mean by analytic functions.Math. Z., 129 (1972), 299–319. · doi:10.1007/BF01181619
[19] –, On certain convolution inequalities.Proc. Amer. Math. Soc., 36 (1972), 505–510. · Zbl 0234.46062 · doi:10.1090/S0002-9939-1972-0312232-4
[20] –, Approximation in the mean by solutions of elliptic equations.Duke Math. J., 40 (1973), 9–16. · Zbl 0283.35035 · doi:10.1215/S0012-7094-73-04002-7
[21] –, Two approximation problems in function spaces.Ark. Mat., 16 (1978), 51–81. · Zbl 0399.46023 · doi:10.1007/BF02385982
[22] Hedberg, L. I., Spectral synthesis and stability in Sobolev spaces, inEuclidean harmonic analysis (Proc., Univ. of Maryland 1979). Lecture Notes in Mathematics 779, 73–103. Springer Verlag, 1980.
[23] Hedberg, L. I., On the Dirichlet problem for higher order equations.Proc. Symp. Pure Math. (Zygmund volume). · Zbl 0532.35026
[24] Hestennes M. R., Extension of the range of a differentiable function.Duke Math. J., 8 (1941), 183–192. · Zbl 0024.38602 · doi:10.1215/S0012-7094-41-00812-8
[25] Katznelson, Y.,An introduction to harmonic analysis. Wiley, 1968. · Zbl 0169.17902
[26] Kolsrud, T., A uniqueness theorem for higher order elliptic partial differential equations.Stockholm Univ. Math. Dept. Report 1981:9. · Zbl 0491.35045
[27] Maz’ja, V. G., On (p, l)-capacity, imbedding theorems, and the spectrum of a self-adjoint elliptic operator.Izv. Akad. Nauk SSSR, Ser. Mat., 27, (1973), 356–385.
[28] –, On removable singularities for bounded solutions of quasilinear elliptic equations of arbitrary order.Zap. LOMI, 27 (1972), 116–130.
[29] –,Einbettungssätze für Sobolewsche Räume, Teil 1. Teubner, Leipzig, 1979. · Zbl 0429.46018
[30] Maz’ja, V. G. &Havin, V. P., Non-linear potential theory.Uspehi Mat. Nauk, 27: 6 (1972), 67–138.
[31] –, Application of (p, l)-capacity to some problems in the theory of exceptional sets.Mat. Sb., 90 (132) (1973), 558–591. · Zbl 0259.31007
[32] Meyers, N. G., A theory of capacities for potentials of functions in Lebesgue classes.Math. Scand., 26 (1970), 255–292. · Zbl 0242.31006
[33] –, Continuity properties of potentials.Duke Math. J., 42 (1975), 157–166. · Zbl 0334.31004 · doi:10.1215/S0012-7094-75-04214-3
[34] –, Integral inequalities of Poincaré and Wirtinger type.Arch. Rational Mech. Anal., 68 (1978), 113–120. · Zbl 0416.46024 · doi:10.1007/BF00281405
[35] Polking, J. C., Approximation inL p by solutions of elliptic partial differential equations.Amer. J. Math., 94 (1972), 1231–1244. · Zbl 0266.35026 · doi:10.2307/2373572
[36] Rešetnjak, Ju. G., On the concept of capacity in the theory of functions with generalized derivatives.Sibirsk. Mat. Ž., 10 (1969), 1109–1138.
[37] Schulze, B.-W. &Wildenhain, G.,Methoden der Potentialtheorie für elliptische Differentialgleichungen beliebiger Ordnung. Akademie-Verlag, Berlin, 1977. · Zbl 0369.35001
[38] Sjödin, T., Bessel potentials and extension of continuous functions on compact sets.Ark. Mat., 13 (1975), 263–271. · Zbl 0314.31005 · doi:10.1007/BF02386208
[39] Sobolev, S. L. On a boundary value problem for polyharmonic equations,Mat. Sb. (N.S.), 2 (44) (1937), 467–499. (English translation:Amer. Math. Soc. Transl., (2) 33 (1963), 1–40).
[40] –,Applications of functional analysis in mathematical physics. Izd. LGU, Leningrad, 1950 (English translation, Amer. Math. Soc. Providence, R.I., 1963).
[41] Stein, E. M.,Singular integrals and differentiability properties of functions. Princeton University Press, Princeton, N.J., 1970. · Zbl 0207.13501
[42] Wallin, H., Continuous functions and potential theory.Ark. Mat. 5 (1963), 55–84. · Zbl 0134.09404 · doi:10.1007/BF02591115
[43] Webb, J. R. L., Boundary value problems for strongly nonlinear elliptic equations.J. London Math. Soc. (2), 21 (1980), 123–132. · Zbl 0438.35029 · doi:10.1112/jlms/s2-21.1.123
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.